# SDR FDEA201410133146

- Difficulty date: October 13, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N40061
- Make and model: Doug MD-10-10F
- Aircraft serial: 46973
- Aircraft time: 60,737 hours, 24,060 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: ANB71428
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SURFACE APPROX 30 INCHES AFT OF R3 DOOR LOWER ANGLE AT SUPPORT FOR   FAIRING PANEL 152DT IS CRACKED.  FABRICATED & INSTALLED NEW ANGLE IAW DWG ANB7142.
